# SDR AALA200801756

- Difficulty date: July 2, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N419AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49331
- Aircraft time: 64,593 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EXTERIOR EMERGENCY LIGHT AT OVERWING INOPERATIVE.  REPLACED BATTERY PACK FOR EXTERIOR EMERGENCY LIGHT AT OVERWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
